A new method for finding Root of Nonlinear Equations by using Nonlinear Regression

Authors

  • Jutaporn Neamvonk
  • Bumrungsak Phuenaree
  • Apichat Neamvonk Burapha University

Keywords:

Nonlinear equations, Nonlinear regression, Roots

Abstract

In this paper, we describe a new method for solving nonlinear equations by using nonlinear regression. The method is verified on a number of test examples and numerical results obtained show that the proposed method is faster than Bisection method and Regula Falsi method and equal modified Regula Falsi method.

References

Monk, P.,and Munro J. L.,“Maths for Chemistry: A chemist’s toolkit for calculationsâ€, Oxford University Press, New York, 2010

Montgomery C. D., Peek A. E., and Vining G. G., “Introduction to Linear Regression Analysisâ€, Fourth Edition. John Wiley & Sons Inc., New Jersey, 2006.

Neamvonk A., “A Modified Regula Falsi Method for Solving Root of Nonlinear Equationsâ€, Asian Journal of Applied Sciences, vol. 3, no. 4, pp. 776-778, 2015.

Traub, J.F. “Iterative Methods for the Solution of Equationsâ€, Prentice Hall, Englewood Cliffs, N.J., 1964.

Downloads

Published

2015-12-14

How to Cite

Neamvonk, J., Phuenaree, B., & Neamvonk, A. (2015). A new method for finding Root of Nonlinear Equations by using Nonlinear Regression. Asian Journal of Applied Sciences, 3(6). Retrieved from https://www.ajouronline.com/index.php/AJAS/article/view/3405